question-icon

Is it normal to experience delayed periods after taking Postinor?

default
Posted on Sat, 16 May 2015
Question: Hi,

My period cycle is 20th of the month,however its not regular...April 20th I dint get my periods...I had intercouse with my partner on 18th of April without using any protection and had emergency contraceptive pills postinor 2 on 21st...its been five days I dint get my periods...wat are the chances of pregnancy....my period is delayed by 5 days...
doctor
Answered by Dr. Soumya (14 minutes later)
Brief Answer:
Periods are delayed due to postinor

Detailed Answer:
Hello,

Thanks for your query.

I have read you query and I understand your concerns about delayed periods.

Following is my reply:

1) You have absolutely no possibility of pregnancy.

2) Your periods are likely to be delayed as you took postinor.

3) Dont worry about pregnancy and wait for periods to start normally.

I hope I answered you query and addressed your concerns.

Let me know if you wish to ask any further questions. I will be glad to help you.

Regards,
Dr. Soumya
Above answer was peer-reviewed by : Dr. Pradeep Vitta
doctor
default
Follow up: Dr. Soumya (36 minutes later)
but is there any chances of pregnancy....if I have an intercourse on 17th to 20th...M not sure why m not getting my periods...my period date is 20th of April and I took postinor 2 on 21st April...and my periods are not on exact dates always... In the month of Feb my period was on 16th of feb... in march I had 20th....and this month I dint get my periods till now....
doctor
Answered by Dr. Soumya (6 minutes later)
Brief Answer:
No chance of pregnancy

Detailed Answer:
Hi,

Since you had sex almost at the end of your periods, i dont see any chance of pregnancy.

Periods definitely get delayed due to postinor.

Dont worry about pregnancy.
Above answer was peer-reviewed by : Dr. Pradeep Vitta
doctor
default
Follow up: Dr. Soumya (3 hours later)
I'd there any natural way so that I can get my period soon...
doctor
Answered by Dr. Soumya (1 hour later)
Brief Answer:
No

Detailed Answer:
Hi,

Unfortunately you cannot do anything to get periods early.

Hence don't try it. Wait with patience for periods to start.

Regards
Above answer was peer-reviewed by : Dr. Neel Kudchadkar
doctor
default
Follow up: Dr. Soumya (8 hours later)
Are you sure there is no chances of pregnancy?
doctor
Answered by Dr. Soumya (1 minute later)
Brief Answer:
Yes

Detailed Answer:
Hi,

Yes. I am sure there are no chances of pregnancy.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Soumya (45 minutes later)
can u tell me when was the ovulation and fertility days for the month of April.
doctor
Answered by Dr. Soumya (4 minutes later)
Brief Answer:
April fertility details

Detailed Answer:
Considering your last period to be around 20th March, your ovulation was likely to be around 4th of April. You were fertile around that time.

Let me know if you need any more help.

Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Soumya

OBGYN

Practicing since :2010

Answered : 3083 Questions

premium_optimized

The User accepted the expert's answer

Share on
Is it normal to experience delayed periods after taking Postinor?

Brief Answer: Periods are delayed due to postinor Detailed Answer: Hello, Thanks for your query. I have read you query and I understand your concerns about delayed periods. Following is my reply: 1) You have absolutely no possibility of pregnancy. 2) Your periods are likely to be delayed as you took postinor. 3) Dont worry about pregnancy and wait for periods to start normally. I hope I answered you query and addressed your concerns. Let me know if you wish to ask any further questions. I will be glad to help you. Regards, Dr. Soumya